# SDR SWAA2023072079941

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 69,200 hours, 40,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BROKEN MID CABIN<[01] R&R EMERGENCY EXIT SIGN REF AMM 33-51-01
